Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
176 Doctors are Online

Advice some medicine for hair fall

User rating for this question
Very Good
Answered by

Practicing since : 2005
Answered : 1390 Questions
my hair falling quantity has increased and forehead is becoming visible please advice me some medicine
Posted Tue, 11 Dec 2012 in Skin Hair and Nails
Answered by Dr. Sudarshan 38 minutes later

Thanks for writing in.

The condition you are suffering is androgenetic alopecia.It occurs due to hormonal imbalance.

It is progressive condition, meaning if not treated it leads to bald patches.

Treatment of this condition is minoxidil and finasteride.these are effective topically.Combination of the two drugs in lotion form is very safe and effective.
Morr F lotion is one such lotion.It has to be applied on scalp 1ml twice daily.
It has good effect should be continued for atleast 6 months for visible effects.

A visit to qualified dermatologist would be required for starting few prescription medicines.

Also few procedures like mesotherapy and dermaroller can help a lot.These procedures are available at dermatology clinics.

with proper tablets and procedures hair loss can be stopped and new hair growth can be achieved.

Till the time you can start tablet keraglo men one per day.

hope this helps.

I will be available for follow up.


Dr Sudarshan
MD dermatologist
Above answer was peer-reviewed by
Follow-up: Advice some medicine for hair fall 44 hours later

i today bought keraglo men and Morr F lotion
how to use Morr F lotion i,e procedure

with regards

Answered by Dr. Sudarshan 1 hour later
Hi Again,

The morr F lotion has to be applied 1ml twice daily .ie.1 ml in morning and 1 ml in night time.You take out 1 ml with the bottle and apply it to scalp(to the skin of head)not to the hair.
Keraglo men is to be taken 1 daily.

Hope this helps.

Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics

The user accepted the expert's answer

Ask a Dermatologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor